Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 2004, Volume 72, Issue 6

Estimation of Continuous‐Time Markov Processes Sampled at Random Time Intervals
p. 1773-1808

Darrell Duffie, Peter Glynn

We introduce a family of generalized‐method‐of‐moments estimators of the parameters of a continuous‐time Markov process observed at random time intervals. The results include strong consistency, asymptotic normality, and a characterization of standard errors. Sampling is at an arrival intensity that is allowed to depend on the underlying Markov process and on the parameter vector to be estimated. We focus on financial applications, including tick‐based sampling, allowing for jump diffusions, regime‐switching diffusions, and reflected diffusions.

Log In To View Full Content

Journal News